# SDR AALA202102259006

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 34,636 hours, 13,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE DOOR R1 GIRT BAR RIGHT CLIP IS TOO TIGHT.  ADJUSTED CLIP AT R1 DOOR GIRT BAR IAW AMM 25-66-02.
